HealthBoards

HealthBoards (http://www.healthboards.com/boards/)
-   High & Low Blood Pressure (http://www.healthboards.com/boards/high-low-blood-pressure/)
-   -   Motion Sickness Remedies on BP meds? (http://www.healthboards.com/boards/high-low-blood-pressure/919593-motion-sickness-remedies-bp-meds.html)

pipervali 09-22-2012 01:55 AM

Motion Sickness Remedies on BP meds?
 
Hey all.

So I'm taking a six hour flight next week, double the longest I've ever done. And I'm a horrible flier. I get sick to the stomach and queasy quite easily. One trip we took, with lots of turbulence, I ended up feeling sick to the stomach for two days after the flight, to the point I wanted to drive back home instead of getting on a plane again.

I've been advised to try any of the OTC meds like dramamine, but with my BP meds, I'm very hesitant. And ginger has the propensity to actually make me feel worse for some reason, it has since I was a child.

I was giving some thought to calling my doctor and seeing if I could get the scope patch, but I hate the idea of being THAT medicated. It was a fight just to get me on the Verapamil in January. And I don't even know if there would be consequences of mixing the two.

Any suggestions?

ladybud 09-22-2012 02:11 AM

Re: Motion Sickness Remedies on BP meds?
 
I don't think there would be any problem with Dramamine or Bonine. You could also call your pharmacist to see if there are any harmful interactions. They check that all the time for people.


All times are GMT -7. The time now is 08:52 AM.